Perfect sumsets in finite Abelian groups

A. Blokhuis, H.A. Wilbrink, A. Sali

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)

Abstract

We prove that if G is a finite abelian group of odd order n and A G is of size a such that for every g e G there exist u, v e A with g = u + v, then n = [(a - 1)2 + 1]/2 if a is even and n = [(a - 1)2 + 2]/2 if a is odd. We show that equality occurs if and only if n e {3, 5, 9, 13, 25, 243}.
Original languageEnglish
Pages (from-to)47-56
JournalLinear Algebra and Its Applications
Volume226-228
DOIs
Publication statusPublished - 1995

Fingerprint Dive into the research topics of 'Perfect sumsets in finite Abelian groups'. Together they form a unique fingerprint.

Cite this